# SDR QXEA2011020100119

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 23,879 hours, 25,007 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 956A15B662368
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AUTOFEATHER SELECT BUTTON WILL NOT ENGAGE WHEN PUSHED. REPLACED THE AUTOFEATHER SWITCH.  C/W OPS TEST IAW AMM 61-20-00-710-801.  NO DEFECTS NOTED. RETURNED TO SERVICE.
